OSA's Digital Library

Journal of the Optical Society of America A

Journal of the Optical Society of America A

| OPTICS, IMAGE SCIENCE, AND VISION

  • Vol. 17, Iss. 12 — Dec. 1, 2000
  • pp: 2315–2318

Quasi-probability distributions for the simplest dynamical groups

A. B. Klimov and S. M. Chumakov  »View Author Affiliations


JOSA A, Vol. 17, Issue 12, pp. 2315-2318 (2000)
http://dx.doi.org/10.1364/JOSAA.17.002315


View Full Text Article

Enhanced HTML    Acrobat PDF (128 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

We prove that the Wigner–Stratonovich–Agarwal operator that defines the quasi-probability distribution on the sphere [for the SU(2) dynamical group] can be written as an integral of the SU(2) (irreducible unitary) representation element with respect to a single variable that labels the orbits in the coadjoint representation. This allows us to consider contractions of the SU(2) quasi-probability distribution to the cases of the Heisenberg–Weyl group and the two-dimensional Euclidean group.

© 2000 Optical Society of America

OCIS Codes
(000.1600) General : Classical and quantum physics

History
Original Manuscript: June 7, 2000
Revised Manuscript: August 28, 2000
Manuscript Accepted: June 28, 2000
Published: December 1, 2000

Citation
A. B. Klimov and S. M. Chumakov, "Quasi-probability distributions for the simplest dynamical groups," J. Opt. Soc. Am. A 17, 2315-2318 (2000)
http://www.opticsinfobase.org/josaa/abstract.cfm?URI=josaa-17-12-2315

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited